# SDR CALA2024041601107

- Difficulty date: April 15, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N36469
- Make and model: Boeing 737924ER
- Aircraft serial: 36600
- Aircraft time: 35,431 hours, 12,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - ROW 25 AISLE EPL INOP FOUND BOTH BULBS BURNT. REPLACED BOTH BULBS IN EPL WITH NEW IAW AMM TASK 33-51-11-960-801, OPS CHECKED OKAY VERIFIED CORRECT EPL LIGHT AND LENS COLOR INSTALLED AT ROW 25. OPS CHECK OK
